HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Smoothing effect and large time behavior of solutions to schrödinger equations with nonlinearity of integral type

Files in This Item:
pre600.pdf230.75 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83745

Title: Smoothing effect and large time behavior of solutions to schrödinger equations with nonlinearity of integral type
Authors: Ozawa, Tohru Browse this author
Yamazaki, Yasuko Browse this author
Issue Date: 2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 600
Start Page: 1
End Page: 25
Abstract: We study the smoothing effect in space and asymptotic behavior in time of solutions to the Cauchy problem for the nonlinear Schr¨odinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. A detailed description is given on the phase modification of scattering solutions by taking into account the long range effect of the interaction.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69349
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University